Français  Français

Christoph Sorger

Professor of Mathematics at the université de Nantes


Laboratoire de Mathématiques Jean Leray
Université de Nantes
2, rue de la Houssinière
BP 92208
F - 44322 Nantes Cedex 03

Tél : + 33 251 12 59 21  —  Fax : + 33 251 12 59 12  —  E-Mail:


  • 12/2014 : I updated Chow for compatibility with version 6.4.1 of SAGE. Installation of the package is much easier now.

  • 09/2013 : I am at the Insmi since Septembre, 16, 2013.

  • 05/2013 : A first version of Chow, a SAGE package for computations in intersection theory, is available. This program allows the compute the Euler number of the variety constructed in Twisted cubics on cubic fourfolds.

Recent Publications

  • Twisted cubics on cubic fourfolds (with Ch. Lehn, M. Lehn, and D. van Straten)
    arXiv:1305.0178. To appear in Crelle's Journal (Journal für die reine und angewandte Mathematik).
    We construct a new twenty-dimensional family of projective eight-dimensional holomorphically symplectic manifolds: the compactified moduli space $M_3(Y)$ of twisted cubics on a smooth cubic fourfold $Y$ that does not contain a plane is shown to be smooth and to admit a contraction $M_3(Y)\to Z(Y)$ to a projective eight-dimensional symplectic manifold $Z(Y)$. The construction is based on results on linear determinantal representations of singular cubic surfaces.

  • On symplectic hypersurfaces (avec M. Lehn, Y. Namikawa, D. van Straten)
    To appear in “Minimal models and extremal rays” in the series Advanced Study of Pure Mathematics (ASPM) of the Mathematical Society of Japan (Mori volume)

  • On the monodromy of the Hitchin connection (avec Y. Laszlo et Ch. Pauly)
    Journal of Geometry and Physics 64, (2013) 64-78
    For any genus $g\geq 2$ we give an example of a family of smooth complex projective curves of genus $g$ such that the image of the monodromy representation of the Hitchin connection on the sheaf of generalized $SL(2)$-theta functions of level $l \not= 1,2,4$ and $8$ contains an element of infinite order.

  • Slodowy Slices and Universal Poisson Deformations (avec M. Lehn et Y. Namikawa)
    Compositio Mathematica 148, (2012) 121-144
    We classify the nilpotent orbits in a simple Lie algebra for which the restriction of the adjoint quotient map to a Slodowy slice is the universal Poisson deformation of its central fibre. This generalises work of Brieskorn and Slodowy on subregular orbits. In particular, we find in this way new singular symplectic hypersurfaces of dimension four and six.